k-generalized Fibonacci numbers of the form 1 2^{n 1} 4^{n 2} cdots 2^{k}^{n k}Report as inadecuate




k-generalized Fibonacci numbers of the form 1 2^{n 1} 4^{n 2} cdots 2^{k}^{n k} - Download this document for free, or read online. Document in PDF available to download.

Mathematical Communications, Vol.19 No.2 December 2014. -

A generalization of the well-known Fibonacci sequence is the k-generalized Fibonacci sequence F n^{k} {n>= 2-k} whose first k terms are 0,

., 0, 1 and each term afterwards is the sum of the preceding k terms. In this paper, we investigate k-generalized Fibonacci numbers written in the form 1+2^{n 1}+4^{n 2}+\cdots+2^{k}^{n k}, for non-negative integers n i, with n k >= max{ n i | 1



Author: Carlos Alexis Gómez Ruiz - orcid.org-0000-0003-1126-2973 ; Departamento de Matematicas, Universidad del Valle, Santiago de Cali

Source: http://hrcak.srce.hr/



DOWNLOAD PDF




Related documents